# SDR DL757031055

- Difficulty date: November 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 53,072 hours, 26,382 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 149N7314116
- Condition: Burst
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR Y-DUCT IN RT A/C BAY BURST CAUSING PNEUMATIC AIR ACCESS DOOR TO BE RIPPED FROM ITS HINGES DEPARTING ACFT.  REPLACED DUCT AND DOOR.
